# SDR SIMA20130826008

- Difficulty date: August 26, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 24,232 hours, 16,848 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BF50384901
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT LOOSE.  R & R EMERGENCY EXIT LIGHT ASSY HOUSING IAW AMM 33-51-05.  OPS CHECKED GOOD.
